# SDR SWAA0156120147191

- Difficulty date: October 15, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 6,928 hours, 56,290 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 57100009
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING WEB CRACKED AT RSS 224.14, OTBD FIRST UPPER OPEN HOLE.  REPAIRED WEB IAW EA.
